# SDR DALA2022083005832

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 72,185 hours, 27,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:ROW 33. CORRECTIVE ACTION: SECURED EMERGENCY LIGHT ASSY. (2384963)
